# SDR ASAA0480496

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054790
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC, C-CHECK- PAX CABIN GALLEY 2 IB FLOOR ATTACH TRACK HAS CORROSION AT STA 237.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED REPLACEMENT SECTION OF SEAT TRACK IAW SRM 53-05, FIG 4.
